# SDR DALA2017071105347

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 68,007 hours, 50,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON CATWALK NEED RELAMPED SEVERAL LOCATIONS. RELAMPED CATWALK EMERGENCY LIGHTS SEVERAL LOCATIONS PER AMM 33-52. CKS GOOD.
